# SDR CA190226004

- Difficulty date: February 22, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 21,129 hours
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Part number: 85415031
- Condition: Damaged
- Location: Nacelle
- Part time: 21,460 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A MAINTENANCE (A1) INSPECTION EVIDENCE OF ARCHING AND DAMAGE WAS DISCOVERED AT THE L/H ENGINE FIREWALL AT THE DC FEEDER CABLES. AN RD FOR A PERMANENT REPAIR WAS REQUESTED AND RECEIVED FROM BOMBARDIER. THE AIRCRAFT IS CURRENTLY UNDER REPAIR. P/N: 85415031 S/N:  PART CYCLES: 16545 TSN: 21460 TSO: NA  A/C HOURS: 21460 A/C CYCLES: 16545 (TC# 20190226004)
